# SDR AALA202308076803

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A320*
- Aircraft serial: 6255
- Aircraft time: 28,862 hours, 11,606 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO DURING CLIMB FLIGHT ATTENDANT REPORTED STRONG BURNING/ ELECTRICAL ODOR. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARD 26L00021001 AND FOUND ROTTEN FOOD AND OLD COFFEE IN THE AFT GALLEY, REMOVED AND CLEANED AREA. MAINTENANCE COULD NOT DUPLICATE BURNING/ELECTRICAL ODOR AND NO SPECIFIC DEFECTIVE PART WAS IDENTIFIED.
